A Note on Sufficient Conditions for Sakaguchi Type Functions of Order \(\beta\)

Main Article Content

Kantha Lakshmi HN
S. Latha

Abstract

In this paper we obtain some sufficient conditions for Sakaguchi type functions of order \(\beta\), \(S_{n}(\beta,s,t)\) defined as the class of normalized analytic functions in the open unit disc satisfying \(\Re\left\{\frac{(s-t)zf'(z)}{f(sz)-f(tz)}\right\}>\beta\), \(s\), \(t\in \mathbb{R}\),  \(s\neq t\), and \(0\leq\beta<1\).

Article Details

How to Cite
Lakshmi HN, K. ., & Latha, S. . (2022). A Note on Sufficient Conditions for Sakaguchi Type Functions of Order \(\beta\). Journal of Advanced Studies in Topology, 3(2), 59–65. Retrieved from http://www.m-sciences.com/index.php/jast/article/view/57
Section
Research Articles